# SDR 97FDEA00890

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Retract Ind
- Condition: Malfunction
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE DEVICE AMBER LIGHT ON AT 2 DURING FLAP RETRACTION NUMBER 3 AND 4 LEADING EDGE DEVICE INDICATOR LIGHTS SHOWED AMBER.  RECYCLED 2 TIMES IN FLIGHT, NO CHANGE.  LEADING EDGE DEVICES WERE OK AT 5/15/25/30 ON FLAP RETRACTION.  CYCLED SLATS AND FLAPS FOR SEVERAL TIMES ALL INDICATIONS WERE NORMAL.  VISUAL INSPECTED SLAT AND FLAPS FOR CONDITION, NO OBSTRUCTIONS FOUND.
